MAUDE Adverse Event Report: EXACTECH, INC. LOGIC FEMORAL PS CEM LEFT SZ 3.5; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC FEMORAL PS CEM LEFT SZ 3.5; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Model Number LOGIC FEMORAL PS CEM LEFT SZ 3.5
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Discomfort (2330); Osteolysis (2377); Ambulation or Postural Difficulties (2544); Joint effusion (4849)
Date of Event 06/06/2022
Type of Reportable Event Serious Injury
Event or Problem Description
*additional information received from legal on 21-jul-2023* implantation product (left): ¿ optetrak logic tibial insert (02-012-35-3509, (b)(6)) ¿ optetrak logic femoral component posterior stabilized (02-010-01-0235, (b)(6)) ¿ optetrak logic fit tibial tray (02-012-45-3535, (b)(6)) ¿ optetrak 3 peg patella (200-02-32, (b)(6)) date of surgery: (b)(6) 2014 surgeon: (b)(6) md place: (b)(6) specifics: ¿ bilateral degenerative joint disease ¿ bilateral tka revision product: ¿ zimmer femoral and tibial components date of surgery: (b)(6) 2022 surgeon: (b)(6) md place: (b)(6) specifics: ¿ revision left tkr ¿ extensive poly wear with loosening of hardware ¿ significant amount of polyethylene debris and pale tannish brown tissue loosely floating in knee.Femoral component grossly loose.Significant amount of fibrin in femur.Debris found under medial tibial base plate *original description summary* legal case - lk it was reported via a legal notification that a male patient, initial bilateral knee implanted on (b)(6) 2014, who was implanted with optetrak devices, including optetrak logic tibial inserts, size 3.5, 9 mm made of polyethylene, underwent a left knee revision procedure on (b)(6) 2022, approximately 7 years 11 months post the initial implant procedure upon information and belief, the loose components and osteolysis in plaintiff¿s left knee was due to premature polyethylene wear of the tibial insert.Despite undergoing revision surgery, plaintiff experiences daily pain and discomfort in his left knee which limits his activities of daily living and impacts his quality of life.*note: left or right knee serial number is not indicated in legal document.
 
Additional Manufacturer Narrative
D10: concomitants: 02-012-35-3509 - logic tibia ps mod insrt sz 3.5 9mm (b)(6), 2820567 02-010-01-0335 - logic femoral ps cem right sz 3.5 2945721 02-012-45-3535 - lgc tibial fit tray cem sz 3.5f / 3.5t (b)(6) 1500-s - cemex system 80g aa7196 200-02-32 - three peg patella 32mm (b)(6) 201-78-89 - 3" drill bit, mod.Hex 2 pack (b)(6) 203-96-42 - 11-4132 stryker sys 6 90x13/21x1.19 (b)(6) asa0030 - sterile disposable containers aa7229, aa7857.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: b5.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Event or Problem Description
It was reported via legal documentation that approximately 96 months after a right total knee replacement procedure, the patient underwent a revision procedure to address loosening, ambulation difficulties, discomfort, failure of implant, joint effusion, osteolysis, and pain.Initial surgery and revision surgery operative notes were provided.Patient left the operating room in stable condition.Post operative diagnosis noted wear of the implant.No further issues or complications were reported.No additional information is available.".

Brand Name
LOGIC FEMORAL PS CEM LEFT SZ 3.5
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key21080679
Report Number1038671-2025-00087
Device Sequence Number8333799
Product Code JWH
UDI-Device Identifier10885862001153
UDI-Public10885862001153
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K033883
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/15/2018
Device Model NumberLOGIC FEMORAL PS CEM LEFT SZ 3.5
Device Catalogue Number02-010-01-0235
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Distributor Facility Aware Date10/03/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/03/2022
Supplement Date Received by Manufacturer03/14/2025
Initial Report FDA Received Date01/06/2025
Supplement Report FDA Received Date03/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/18/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexMale